# SDR AALA202504113860

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 77,823 hours, 30,085 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Aileron
- Component: Aileron, Airbus
- Component part number: D57640000010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING AILERON TRAILING EDGE STRIP ASSEMBLY MAINTENANCE REPLACED THE AILERON ASSEMBLY.
